# SDR UALA2009071402080

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 69,451 hours, 11,373 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAILURE, RTFL.  REPLACED RELAYS K176 AND K547.  ALSO REPLACED APU DOOR ACTUATOR AND OPERATED APU BEFORE AND AFTER DOOR ACTUATOR REPLACEMENT AND 6 SUCCESSFUL STARTS ACCOMPLISHED.
